Other Information: Each 15 ml tablespoon contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C).  Misc: Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Compare to the active ingredients of DayQuil Severe. Compare to Vicks DayQuil Severe active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks DayQuil). Relieves: headache, fever, sore throat, minor aches & pains; nasal/sinus congestion & sinus pressure; cough; chest congestion. Non-drowsy. Alcohol free. Antihistamine free. Gluten free. Supervalu quality guaranteed. We’re committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Questions or comments? 1-877-932-7948.

Equaline Cold & Flu Relief, Daytime Severe, Original Flavor, 12 Ounce

$8.99was $10.49$0.75/oz

Sale Information

Sales price valid from 1/28/2023 until 3/4/2023

Description

Other Information: Each 15 ml tablespoon contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Compare to the active ingredients of DayQuil Severe. Compare to Vicks DayQuil Severe active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks DayQuil). Relieves: headache, fever, sore throat, minor aches & pains; nasal/sinus congestion & sinus pressure; cough; chest congestion. Non-drowsy. Alcohol free. Antihistamine free. Gluten free. Supervalu quality guaranteed. We’re committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Questions or comments? 1-877-932-7948.

Ingredients

Active Ingredients: In Each 15 ml Tablespoon: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Butylated Hydroxyanisole, Edetate Disodium, FD&C Yellow 6, Flavor, Glycerin, Menthol, Monobasic Sodium Phosphate, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sucrose, Xanthan Gum.
Product Number: 00041163496958

Sale Information

Sales price valid from 1/28/2023 until 3/4/2023

Description

Other Information: Each 15 ml tablespoon contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Compare to the active ingredients of DayQuil Severe. Compare to Vicks DayQuil Severe active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company, owner of the registered trademarks Vicks DayQuil). Relieves: headache, fever, sore throat, minor aches & pains; nasal/sinus congestion & sinus pressure; cough; chest congestion. Non-drowsy. Alcohol free. Antihistamine free. Gluten free. Supervalu quality guaranteed. We’re committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Questions or comments? 1-877-932-7948.
Product Number: 00041163496958